# SDR DL72S950791

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 3160 · Central Display
- Part: Panel
- Part number: 694849824
- Condition: Shorted
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, HAD ELECTRICAL BURNING SMELL AND SMOKE COMING FROM FLIGHT ENGINEERS PANEL THROUGH GASPER FAN SWITCH HOLE.  DEACTIVATED CIRCUITS, ODOR CEASED.  FOUND P4-22 PANEL SHORTED TO GROUND.  REPLACED PANEL, OPERATION NORMAL.
